advertisement
Question
Posted by: shannon | 2011-04-15

hard to orgasm

Our doctor has put my husband on anti depressants. He has been on them for a week now and has been experiencing all the common side effects. I have noticed since he started them he finds it extremely difficult to orgasm. Our sex life up until a week ago was great. Why is this and will it last for the entire 6 month duration that he is on the tablets? Is there anything he can take or do to counteract this horrible effect.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Shannon

Unfortunately, this is an side-effect of the anti-depressants and there is really nothing that can be done, besides stopping the medication.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement